Rank-permutable additive mappings

A. A. Alieva, A. E. Guterman, B. Kuzma

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Let σ be a fixed non-identical permutation on k elements. Additive bijections T on the matrix algebra Mn(F) over a field F of characteristic zero, with the property that rk(A1⋯Ak)=rkAσ(1)⋯Aσ(k) implies the same condition on the T images, are characterized. It is also shown that the surjectivity assumption can be relaxed, if this property is preserved in both directions.

Original languageEnglish
Pages (from-to)607-616
Number of pages10
JournalLinear Algebra and Its Applications
Issue number2-3
StatePublished - 15 Apr 2006
Externally publishedYes


  • Additive preservers
  • Matrix algebra
  • Permutation
  • Rank


Dive into the research topics of 'Rank-permutable additive mappings'. Together they form a unique fingerprint.

Cite this